Bulletin of the American Mathematical Society

Bateman on Mathematical Physics

J. L. Walsh

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 39, Number 3 (1933), 178-180.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183496570

Citation

Walsh, J. L. Bateman on Mathematical Physics. Bull. Amer. Math. Soc. 39 (1933), no. 3, 178--180. http://projecteuclid.org/euclid.bams/1183496570.


Export citation